# SDR A6WA201141144

- Difficulty date: December 17, 2011
- Submitted: January 6, 2012
- Operation: Air carrier
- Aircraft: N419AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7633
- Aircraft time: 22,732 hours, 21,440 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Priority Valve
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON SELECTING GEAR UP, RECEIVED ANTI-SKID INBD CAUTION FOR 2 SECONDS, THEN MESSAGE EXTINGUISHED.  R & R OF MLG PRIORITY VALVE.  PERFORMED OPS CK OF ANTI-SKID SYS IAW 32-44-06, OPS CK GOOD.
